# SDR MALA030336

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SEPARATION BOLT (ON MAIN LANDING GEAR) BROKE.  MAINTENANCE REPAIRED WIRING AT CONNECTOR GB602-20 AND WIRE GB604-20 IAW SAAB WM 20-20-35.  REFER LOG PAGE 177372 FOR DETAIL.
